English  |  正體中文  |  简体中文  |  Items with full text/Total items : 57299/90901 (63%)
Visitors : 12978319      Online Users : 266
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/118821


    Title: The partial inverse nodal problem for differential pencils on a finite interval
    Authors: Wang, Y. P.;Hu, Yiteng;Shieh, Chung-Tsun
    Keywords: Inverse nodal problem;differential pencil;potential;twin-dense nodal subset;arbitrary interval
    Date: 2019-09
    Issue Date: 2020-07-01 12:10:41 (UTC+8)
    Publisher: Tamkang University
    Abstract: n this paper, the partial inverse nodal problem for differential pencils with real-valued coefficients on a finite interval \([0,1]\) was studied. The authors showed that the coefficients \((q_{0}(x),q_{1}(x),h,H_0)\) of the differential pencil \(L_0\) can be uniquely determined by partial nodal data on the right(or, left) arbitrary subinterval \([a,b]\) of \([0,1].\) Finally, an example was given to verify the validity of the reconstruction algorithm for this inverse nodal problem.
    Relation: Tamkang Journal of Mathematics 50(3), p.307-319
    DOI: 10.5556/j.tkjm.50.2019.3359
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML22View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback